# SDR SWAA2015102845461

- Difficulty date: September 23, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 48,952 hours, 19,216 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545855
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE WEB CORRODED, BETWEEN BS 616 - 639, STRINGER 17L.  REPAIRED WEB IAW ER & EA.
